Please login (Members) to view content or
(Nonmembers) this article.
5
Average: 5 (1 vote)
Safety

Before You Press That Button: A Look at Chemotherapy Errors

Susan D. Bruce
CJON 2013, 17(1), 31-32 DOI: 10.1188/13.CJON.31-32

Medication errors in chemotherapy occur frequently and have a high potential to cause considerable harm. IV infusion errors, which usually involve high-risk medications delivered directly into the patient's bloodstream, have been identified as having the greatest potential for harm. IV infusion programming errors have a greater likelihood of causing injury or death. Nurses must strive to keep patient safety at the forefront of their nursing practice. Understanding the issues associated with chemotherapy infusion errors and preventive strategies will provide oncology nurses with a foundation for eliminating such errors.

Members Only

Access to this article is restricted. Please login to view the full article.

Not a current ONS Member or journal subscriber?
Join/Renew Membership or